# SDR MZZA97034

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - N/R NR 0821485 - DURING S-CHECK, STA 303 AT FORWARD ENTRY DOOR (L-1) LOWER HINGE CUT-OUT HAS A CRACK AT THE FUSELAGE SKIN.  THE REPAIR WAS MADE IAW ENGINEERING AUTHORIZATION NR 5310-01770.  (X)
